# SDR ASOA2016040514692

- Difficulty date: April 5, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 35,080 hours, 26,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 CORRODED AT LBL 14.  FLOORBEAM R & R IAW SB 670BA-53-041-02.
